UNIVERZITA PAVLA JOZEFA ŠAFÁRIKA V KOŠICIACH - Prírodovedecká fakulta

українська
AIS2

Preprint roku 2014

A1-2014

Názov: Maximum likelihood estimators for extended growth curve model with orthogonal between-individual design matrices

Autor (i): D. Klein, I Žežula

This is a preprint of an article published in Statistical Methodology 23 (2015), 59-72.
The original publication is available at http://www.sciencedirect.com/science/article/pii/S1572312714000732


A2-2014

Názov: An integral with respect to probabilistic-valued decomposable measures

Autor (i): L. Halčínová a O. Hutník

This is a preprint of an article published in Internat. J. Approx. Reason. 55(6) (2014), 1469-1484.
The original publication is available at http://www.sciencedirect.com/science/journal/0888613X/55.

A3-2014

Názov: Strongly unbounded and strongly dominating sets generalized

Autor (i): M. Dečo


A4-2014

Názov: Stratedies used for the solution of a nonroutine word problem: a comparison of secondary school pupils and pre-service mathematics teachers

Autor (i): K. Cechlárová, K. Furcoňová a M. Harminc



A5-2014

Názov: Approximation algorithms for the teachers assignment problem

Autor (i): K. Cechlárová, P. Eirinakis, T. Fleiner, D. Magos, I. Mourtos a E. Oceľáková


 

Posledná aktualizácia: 30.11.2018